Distance domination versus iterated domination

Bacsó, Gábor and Tuza, Zsolt (2012) Distance domination versus iterated domination. DISCRETE MATHEMATICS, 312 (17). pp. 2672-2675. ISSN 0012-365x 10.1016/j.disc.2011.12.008

[img]
Preview
Text
DM 17980R1 (1).pdf

Download (262kB) | Preview
Item Type: ISI Article
Uncontrolled Keywords: Forbidden induced subgraph, Dominating set, Distance domination, Class of connected graphs
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Laboratory of Parallel and Distributed Systems
Depositing User: EPrints Admin
Date Deposited: 31 Oct 2013 12:03
Last Modified: 05 Feb 2014 12:28
URI: http://eprints.sztaki.hu/id/eprint/7217

Update Item Update Item